# SDR FDEA201803010539

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC1455508
- Part serial: NSN01A
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OTBD FLAP VANE HAS DELAMINATION BELOW THE NR 5 RUBSTRIP.  REPAIRED THE FLAP VANE IAW SRM 51-71-00, VOL II.
